# SDR UIEA2021060101235

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,111 hours, 17,212 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Supply Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG "FWD EQ SUP FAN 1".( PERF FIM 21-58 FT 904, MESSAGE CLEARED, FOUND TRANSITORY. NO FURTHER DEFECTS NOTED. )
